Vol. 82, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On hypoelliptic differential operators of constant strength

M. Shafii-Mousavi and Zbigniew Zielezny

Vol. 82 (1979), No. 1, 249–256
Abstract

A hypoelliptic differential operator P(D) with constant coefficients has the following property: For every u ∈𝒟′(Ω), if P(D)u is in a Gevrey class in Ω then so is u (though the two Gevrey classes are not necessarily the same).

In this paper we prove that hypoelliptic differential operators with variable coefficients have locally the same property, if they are of constant strength and their coefficients are in a Gevrey class.

Mathematical Subject Classification
Primary: 35H05, 35H05
Milestones
Received: 31 May 1978
Published: 1 May 1979
Authors
M. Shafii-Mousavi
Zbigniew Zielezny